# SDR 2018FA0000313

- Difficulty date: July 31, 2018
- Submitted: July 31, 2018
- Operation: General aviation
- Aircraft: N427JM
- Make and model: Cessna 421C
- Aircraft serial: 421C0109
- Aircraft time: 4,542 hours
- Engine: Cont GTSIO520*
- Propeller: Mcauly 3FF32C501
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99101397
- Part serial: 0120
- Condition: Failed
- Location: Nlg
- Part time: 4,542 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED DURING NORMAL LANDING, NOSE GEAR ACTUATOR FAILED - UNLOCKED.
